Hauptmenü öffnen
Forschungsportal |
Über das Portal
Publications
Projects
Talks
Awards
Doctorates
Habilitations
Persons
Organisations
DE
|
EN
On the isometrisability of group representations on p-spaces
Gerasimova Maria, Thom Andreas
Research article (journal)
| Peer reviewed
Details about the publication
Journal:
Journal of Operator Theory (J. Operator Theory)
Volume:
86
Issue:
1
Page range:
51-60
Status:
Published
Release year:
2021
DOI:
10.7900/jot.2020jan22.2275
Keywords:
unitarisability of groups, Dixmier problem, Banach spaces, p-spaces
Authors from the University of Münster
Gerasimova
,
Maria
Professorship for Practical Computer Science (Prof. Linsen)